MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE
Model Number 00711807
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation as the user facility discarded the device.Without the returned device the root cause of the reported event cannot be determined.The injection needles information for use states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.To lock the needle in the out position, gently press the proximal luer until it meets the handle's luer, and then slowly twist the proximal luer clockwise until the two luers are fully engaged.Ensure that the needle is fully retracted prior to inserting it into the endoscope.To unlock the needle, slowly twist the proximal luer counterclockwise until the two luers disengage." the device history record was reviewed, and no abnormalities were identified.A three-year complaint review for this lot indicates this to be an isolated occurrence.No additional issues were noted.
 
Event or Problem Description
The user facility reported via vigilance report that during a patient procedure which included use of an injection needle the device would not withdraw the needle.Another injection needle was utilized to complete the procedure.No report of patient harm.

Brand Name
ARTICULATOR INJECTION NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key14242104
Report Number1528319-2022-00023
Device Sequence Number4445380
Product Code FCG
UDI-Device Identifier00724995180850
UDI-Public00724995180850
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711807
Device Catalogue Number00711807
Device Lot Number2110642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown